# SDR UALA2013042302830

- Difficulty date: April 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 71,630 hours, 26,248 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR HAS A HOLE AT STA 1480 DIA 1 X1 AND A HOLE AT STA 1500 DIA 2X2.  REPAIRED HOLES IAW SRM 53-00-53, PG 103-104, FIG 101.
